# SDR CA110822015

- Difficulty date: August 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Gulstm G150
- Aircraft time: 5,103 hours
- Engine: Garrtt TFE73140
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hyd Pump
- Component: Pump
- Component part number: 4018301
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI,  CREW NOTICED CAVITATING SOUND FOLLOWED VERY SHORTLY AFTER BY A LT & RT HYD LOW PRESSURES LIGHTS ILLUMINATING.  THE LOW MAIN HYD RESERVOIR LIGHT HAD LIKELY ILLUMINATED NEAR THE SAME TIME.  THE CREW BROUGHT THE ACFT TO A STOP USING AUXILLARY BRAKING AND CAME TO REST ON THE TAXIWAY AND SHUTDOWN BOTH ENGINES AND THEN A TOW WAS INITIATED TO THE FBO.  IT WAS FOUND THAT THE LT MAIN HYD PUMP BODY HALF SEAL HAD LEAKED CAUSING LOSS OF MOST OF THE MAIN SYS HYD FLUID.  PUMP WAS REPLACED, SYSTEM CHECKED AND BLED AND ACFT RETURNED TO SERVICE.
